# SDR DALA2022041802655

- Difficulty date: April 14, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 48,592 hours, 22,949 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6821 PERFORM REEVALUATION DENT LOG 1517429. DENT BTW STA 670 TO 680 , S-19R TO 20R , AT OUTER FUSELAGE. (IN REF AMDS. CORRECTIVE ACTION: SUMMARY OF NRC 00153: DENT BTW STA 670 TO 680 , S-19R TO 20R , AT OUTER FUSELAGE WAS REPAIRED PER PRI 598247-14 REV 0 AND ER/A 598247-14 REV. ORIGINAL. (2196074)
